# SDR JBXA0000170

- Difficulty date: April 27, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 5,437 hours, 4,985 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 601R590065
- Part serial: 1051
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WINDOW HEAT CAUTION MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED RT WINDOW HEAT CONTROLLER AND PERFORMED OPS CHECK IAW AMM 30-41-01, NO FAULTS FOUND.
